Page 1 of 3 123 LastLast
Results 1 to 10 of 26

Thread: Lyrica - Nurse or Dr.

  1. #1

    Lyrica - Nurse or Dr.

    Thanks for the info you gave me when I was suffering terribly last week after tapering off Lyrica over a week. It took another week, but the headaches and nausea are ALMOST gone. I do still seem to have some slight dizzy spells... sort of like my eyes aren't working with my brain exactly right yet. Reading seems to be a little hard to follow with my eyes. Still sensitive to light and sounds, but that seems to be improving daily. The Dr. is still insisting that none of this was Lyrica withdrawal. My general doc. checked me over and said he doesn't see anything that looks like he needs to do an MRI, but he was slightly concerned that my pain doc wouldn't even look at me in light of Lyrica withdrawal like that.

    I am having a lot of anxiety as an added bonus. I am afraid that my brain isn't going to go back to normal after coming off Lyrica. Is it at all normal to have small dizzy spells and the other things I mentioned above? I am hoping someone knows how long it might take to go away completely b/c I am a little freaked out by it! At least the headaches are "functional" now... for several days I was on the couch in the fetal position.

    Thanks, Karla

  2. #2
    Give it another week, focus on how far you have come and what you have already dealt with. Good job sticking it out.

    JM

  3. #3

    withdrawel

    Quote Originally Posted by SCI-Nurse
    Give it another week, focus on how far you have come and what you have already dealt with. Good job sticking it out.
    JM
    If your symptoms INCREASE, don't stick it out. See your Neuro consult. Do not wait a week!

  4. #4
    Has anyone ever seen or experienced a person discontinue an anti-epileptic such as Lyrica and have lingering dizzy spells? It's not like I would lose my balance, it's more like my eyes seem to have to refocus on what I am looking at and I feel some pressure in my temple areas. I have an appt again this Fri, but the dr says he has never heard of that... and I can't imagine I am the only one???? or am I????

  5. #5
    Hi,

    Personally I have never heard that side effect related to Lyrica but as you know, everyone reacts differently. If it were due to the drug, one would expect it to go away within days to a week. But if you are worrried or if symptoms increase, I would see your doctor.

    Unfortunately, there is no definitive way to identify whether it is related to Lyrica or not.

    AAD

  6. #6
    Senior Member
    Join Date
    Aug 2004
    Location
    Tallahassee, FL
    Posts
    469

    Wink Pin the tail on the dponley.... "Lyrica"

    I personally know many many people that have been on and off Lyrica... It simply put, doesnt fit the profile... and I studied it quite intensively. I have personally gone off it.. and nothing at all. Back on... again, nothing at all. I think many times we look to pin the tail on the wrong donkey. I know I do sometimes. I have certain symptoms and I always want to pin it on some medicine... err... "Donkey" . Most of the time... I am so wrong its silly!!! Sorry, but I think Lyrica is a great drug and would not be that intense by simply stopping to use it. Hang in there... maybe look for another donkey. Thanks, Mike the Donkey Conspiracy Killer!
    Mike (Florida)

    Cant we get 1 do over?

  7. #7

    Lyrica Withdrawal Effects

    Two weeks ago, I tapered off my daily Lyrica regimen (150mg 2x a day). I have definately noticed withdrawal symptoms. I have had a lot of trouble sleeping and have been experiencing anxiety. These are not things I normally have problems with, so I am confident they are linked with discontinuing the Lyrica. It is slightly better today than it was a couple of days ago, but I still am not back to feeling like myself yet.

    I just thought I'd put in my two cents since there isn't a lot of information on Lyrica...

  8. #8

    Tapering Side Effects of Lyrica

    I have read all of your side effects and they are the same ones I am having. I feel like I have the flu: cold sweats, severe headache, nausea, confusion and muscle pain (more than usual). I have been on 150mg twice a day for a few months now and now I am tapering by 25mg a day. Even though I am slowly getting off the Lyrica, I am still experiencing more side effects than while I was even on it.

  9. #9
    hello,i just wanted to add to this forum,i was put on lyrica in june for what they thought was nerve damage pain after i had undergone several operations within a short period of time.anyway,it was not helping and causeing me muscle pain worse migraines and my joints were hurting among other things.i followed the directions of discontinueing over the weeks time,to find myself into severe panic attacs,shaking,insomnia,vomiting,disentary,and feeling how could i put it like i was going crazy,depreshion,and flu like symptoms.i am now at day 16 after the last pill and have been to the er 3 times and primary 4 and am having only periods of time that i feel ok,i have lost 17 pounds in 3 weeks if anyone else has had this experience please post.i was wondering how long until things got back to normal,it was defenatly the lyrica as i did not change anything else..
    God is good and is the ultimate healer!!

  10. #10
    I was taking lyrica 75 mg twice a day and I had severe confusion, couldn't remember anything and also lots of the anxiety. I tapered down off of it and found the anxiety got worse as I was getting off of it. I have been off of it for several months, and the anxiety is gone however, the memory loss is still prevalent. I'll be in midsentence and lose my train of thought. I'll have to stop and gather my words.
    Cripp

Similar Threads

  1. Replies: 8
    Last Post: 03-06-2010, 09:26 AM
  2. UTMB nurse wins national honor
    By Max in forum Care
    Replies: 0
    Last Post: 06-30-2003, 12:20 PM
  3. Replies: 0
    Last Post: 06-07-2002, 11:30 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •